HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business Administration >
Economic Journal of Hokkaido University >
Vol. 22 >

A Bibliography of Research on Heavy Traffic Limit Theorems for Queues

Files in This Item:
22_P167-180.pdf689.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/30500

Title: A Bibliography of Research on Heavy Traffic Limit Theorems for Queues
Authors: KIMURA, Toshikazu Browse this author
Issue Date: 1993
Publisher: FACULTY OF ECONOMICS Hokkaido University
Journal Title: ECONOMIC JOURNAL OF HOKKAIDO UNIVERSITY
Volume: 22
Start Page: 167
End Page: 180
Type: bulletin
URI: http://hdl.handle.net/2115/30500
Appears in Collections:Vol. 22

 

Feedback - Hokkaido University